# SDR FDEA201210173658

- Difficulty date: October 17, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781931208
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 4L AT FRAME 20 HAS 3 SCALLOP DAMAGE.   REPAIRED SEAT TRACK IAW EA6-5313-T0300020.
